# SDR USAA011143

- Difficulty date: August 22, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 22,441 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CORRODED 2.5 INCH BY 53 INCHES, BS 1640 BL 0 TO RBL 53. INSTALLED NEW T-CAP AT BS 1640 BL 0 TO RBL 53.  (M)
